MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD
Model Number 0171
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a troubleshooting, noisy signals were oversensed in the right ventricular (rv) channel.Pectoral myopotentials maneuvers were positive, as a result, the physician decided to adjust the sensitivity and to continue to monitor the patient via latitude monitor system.No reported asystole.At this time, this system remains in service.No adverse patient effects were reported.Additional information confirmed that on april 6th, provocative maneuvers were performed and pectoral myopotentials reproduced and marked as vt.The physician decided to extract the lead soon in another hospital.Boston scientific technical services boston scientific technical analyzed the data and conclude that there are tow sets of noise, one could be due to the rv to can vector for the hv egm and the other signal is very regular and cyclic in nature usually indicative of some sort of emi.On may 12th, the lead was explanted.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12221258
Report Number2124215-2021-19853
Device Sequence Number4477627
Product Code LWS
UDI-Device Identifier00802526373374
UDI-Public00802526373374
Combination Product (Y/N)Y
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/12/2009
Device Model Number0171
Device Catalogue Number0171
Device Lot Number101171
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date07/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;